Bessa, MárioDias, João LopesTorres, Maria Joana2023-05-302023-05-302021Bessa, M., Dias, J.L. & Torres, M.J. Expansiveness and Hyperbolicity in Convex Billiards. Regul. Chaot. Dyn. 26, 756–762 (2021)http://hdl.handle.net/10400.2/13899We say that a convex planar billiard table B is C2-stably expansive on a fixed open subset U of the phase space if its billiard map f_B is expansive on the maximal invariant set Λ_{B,U}, and this property holds under C2-perturbations of the billiard table. In this note we prove for such billiards that the closure of the set of periodic points of f_B in Λ_{B,U} is uniformly hyperbolic. In addition, we show that this property also holds for a generic choice among billiards which are expansive.engConvex planar billiardsHyperbolic setsExpansivenessExpansiveness and hyperbolicity in convex billiardsjournal article10.1134/S1560354721060125